# SDR 95ZZZX5234

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52RJ
- Make and model: Mooney M20K
- Aircraft serial: 251070
- Engine: Cont TSIO360MB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide Seal
- Part number: 646678
- Condition: Defective
- Location: Nr 5-6 Cyls
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLAINCE WITH TELEDYNE CONTINENTAL SB CSB-95-4 REGARDING IMPROPERLY INSTALLED INTAKE VALVE GUIDE SEALS, FOUND 2 OF 6 DEFECTIVE SEALS ON ENGINE NOTED.  TWO FWD CYLINDERS NR 5 AND NR 6 HAD BROKEN SEALS.  REMOVED AND REPLACED ALL INTAKE VALVE GUIDE SEALS ON THIS ENGINE IAW TELEDYNE CONTINENTAL SB CSB-95-4.  SUBMITTER RECOMMENDS ALL SEALS IN QUESTION INSPECTED IAW THIS SB, BE REPLACED FOR ASSURANCE.
